# SDR MASA20240705014

- Difficulty date: April 1, 2024
- Submitted: July 6, 2024
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 24,135 hours, 18,376 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331091
- Condition: Dented
- Location: Bs177-185
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN PANEL AFTER BIRDSTRIKE BETWEEN FS177.00- FS185.00 BELOW ADG BAY. C/W DRESS-BACK OF DENT IN SKIN PANEL BETWEEN FS177.00 - FS185.00 BELOW ADG BAY PER RO# CRJ9-51-4379
